Journal of Differential Geometry

Compact real forms of a complex semi-simple Lie algebra

Roger Richardson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 411-419.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428657

Digital Object Identifier
doi:10.4310/jdg/1214428657

Mathematical Reviews number (MathSciNet)
MR0279246

Zentralblatt MATH identifier
0298.17002

Subjects
Primary: 22.80
Secondary: 17.00

Citation

Richardson, Roger. Compact real forms of a complex semi-simple Lie algebra. J. Differential Geom. 2 (1968), no. 4, 411--419. doi:10.4310/jdg/1214428657. https://projecteuclid.org/euclid.jdg/1214428657


Export citation